# SDR CA010511029

- Difficulty date: March 30, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Make and model: Boeing 737201
- Engine: Pwa JT8D9A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Regulator Valve
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMB, NR 1 ENGINE OIL PRESSURE INDICATED 66 PSI. NR 1 ENGINE SHUT DOWN AS A PRECAUTION. AIRCRAFT RETURNED WITHOUT INCIDENT. O-RING FOUND DAMAGED IN VALVE HOUSING. O-RING REPLACED, VALVE RE INSTALLED AND ADJUSTED IAW MM. 72-00. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
